| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump wake button did not function as expected, and customer experienced extreme difficulty turning on pump screen, often needing multiple presses.There was no adverse impact to the customer¿s blood glucose level.Customer switched to multiple daily injections as backup insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.